# SDR CALA9900462

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLT 612 - IMMEDIATELY AFTER TAKEOFF NOTICED ELECTRICAL SMELL IN COCKPIT.  SMELL WENT AWAY IN A FEW MINUTES.  DURING CLIMB-OUT NOTICED LEFT IGNITION C/B TRIPPED.  RESET C/B PER QRH, WOULD NOT RESET.  GOT A BEEP NOISE AND SPARKS CAME OUT OF OVERHEAD PANEL NEAR IGNITION SWITCH.  REPLACED IGNITION SWITCH.  OPS CHECK NORMAL.  (M)
